# SDR AALA202203010966

- Difficulty date: February 8, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 16,072 hours, 6,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT DIMENSION "A" ON PASSENGER CREW DOOR 842 STRIKER MECHANISM FINGER A ON DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. ADJUSTED STRIKER PER AMM  52-13-14-820-002-A.
